# SDR DALA2021043002480

- Difficulty date: January 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,913 hours, 7,750 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Arced
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 FOUND DAMAGE ON 1L DOOR DUE TO CONNECTOR ARCING ON LONGERON G WITH HOLE. CORRECTIVE ACTION: PERFORMED HEAT DAMAGE INSPECTION AND INITIAL EXAMINATION. NO FURTHER DAMAGE. NDT INSPECTION C/W. PERFORMED BHEC AND HFEC. NO DEFECTS. C/W ALL STEPS IN ER/A 589697-14. (7662203)
